MAUDE Adverse Event Report: SYNERON MEDICAL LTD. PROFOUND SYSTEM; RF INDUCED HEAT

SYNERON MEDICAL LTD. PROFOUND SYSTEM; RF INDUCED HEAT
Model Number PROFOUND
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, syneron was made aware of clinical complaint regarding hyperpigmentation and scars following treatment with profound device and dermal applicator.The customer is dr.(b)(6).Female 40 years old with skin type iii, caucasian ethnicity, underwent profound treatment using dermal applicator on (b)(6) 2018.The treatment area was face.No complaints were during treatment, after the treatment finished the patient got acute allergy to rf and was immediately treated with steroid.Photos that were received from the customer around month after the treatment show hyperpigmentation and scars on the treatment area.

Brand Name
PROFOUND SYSTEM
Common Device Name
RF INDUCED HEAT
Manufacturer (Section D)
SYNERON MEDICAL LTD.
inductrial zone
po box 550
yokneam illit ha zafon, is 20692
IS  20692
MDR Report Key7584259
Report Number3003772750-2018-00003
Device Sequence Number16500090
Product Code GEI
UDI-Device Identifier07290109950792
UDI-Public07290109950792
Combination Product (Y/N)N
PMA/510(K) Number
K161043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPROFOUND
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age40 YR